Day Nurse Day Nurse Cold & Flu Capsules 20 Pack

€10.50

Code 5000347071225


Add to Basket
Product Information

Day Nurse is a non-drowsy and fast acting all in one product which treats symptoms of cold and flu.

Uses & Treatment

  • Non drowsy Paracetamol - lowers fever and relieves pain relief.
  • Pseudoephedrine Hydrochloride - A decongestant which relieves nasal congestion and blocked noses.
  • Pholcodine - For dry and tickly cough. 

You must be aged over 18 years to purchase this product. Maximum order quantity of ONE pack per order.

This product is a medicine and can only be sold within Ireland.

How To Use
  • Adults and Children 12 years and older Take two capsules every 4 hours if required.
  • Maximum of eight capsules in any 24 hour period. Do not take for longer than 7 days.
  • Do not take with any other paracetamol or pseudoephedrine products.
  • Always read the leaflet.
Active Ingredients

Each Day Nurse Capsule contains Paracetamol 500mg - for pain relief and to lower fever. Pseudoephedrine Hydrochloride 30mg - a decongestant. Pholcodine 5mg - for dry and tickly cough.

Delivery Info


Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty